# SDR 97ZZZX1841

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591B
- Make and model: Cessna 172A
- Aircraft serial: 36291
- Engine: Cont O300A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pan
- Condition: Corroded
- Location: Plug Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE OF THE BOTTOM OF THE OIL PAN AROUND THE PLUG BOSS.  THIS WAS DUE TO MOISTURE CONDENSING AND COLLECTING AT THE BOTTOM OF PAN.  IF THE AIRCRAFT IS GOING TO SIT FOR WEEKS ON END;SUBMITTER SUGGESTS ONE-QUARTER OF THE OIL BE DRAINED AS THIS WILL FACILITATE REMOVAL OF THE COLLECTED MOISTURE.
